# SDR SWAA2020031642498

- Difficulty date: February 20, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT BS 992+6, .7" BELOW STR 14L, DENT MEASURES: L=.5", W=.4", Y=.004" W/Y=100         DAMAGE REPAIRED/INSPECTED & EVALUATED PER EA 1-753-36715 REV IR (ATS ER 20-01888 REV IR) INSTALLED DENT DOT PER MPM 52.03.01.02 PARAGRAPH 2.C.(1).(B) NO FURTHER ACTION OR INSPECTION IS REQUIRED.
